+ Reply to Thread
Results 1 to 3 of 3
  1. #1
    Junior Member
    Join Date
    Dec 2015
    Posts
    1

    Default Propecia sucks so far

    I've been on propecia for 5 days now and all it has done is INCREASE my hair loss (and make it harder to get an erection).The next day after starting my hair starting falling out in greater amounts. I'm only in the early stages of hair loss and am thinking of just quitting propecia now but have some questions.

    Will the hair lost or shed from propecia grow back?

    Is it normal to shed this early?

  2. #2
    Senior Member
    Join Date
    Jun 2014
    Posts
    1,114

    Default

    Quote Originally Posted by Bobb23 View Post
    I've been on propecia for 5 days now and all it has done is INCREASE my hair loss (and make it harder to get an erection).The next day after starting my hair starting falling out in greater amounts. I'm only in the early stages of hair loss and am thinking of just quitting propecia now but have some questions.

    Will the hair lost or shed from propecia grow back?

    Is it normal to shed this early?
    You should go on google and research hairloss, finasteride and the combination of both further. First of all, it is IMPOSSIBLE for anything to make you lose your hair that fast. If something causes shedding, it first has to signal the follicle to transition stages, then it takes 3 months for the hair to fall out. You MAY notice a decrease in libido, but most people including myself have it return to normal after a couple months. The theory behind propecia (and I emphasize strongly that it is a THEORY), is that by reducing the enzyme responsible for converting Testosterone to DHT, and thus reducing DHT, your hair loss will stabalize, potentially even reverse in some cases. I would go to a doc in a couple of weeks and have all your levels measured. Testosterone, DHT and a full blood panel. You need to be patient.

  3. #3
    Senior Member
    Join Date
    Apr 2015
    Location
    Gothenburg
    Posts
    427

    Default

    Quote Originally Posted by jamesst11 View Post
    You should go on google and research hairloss, finasteride and the combination of both further. First of all, it is IMPOSSIBLE for anything to make you lose your hair that fast. If something causes shedding, it first has to signal the follicle to transition stages, then it takes 3 months for the hair to fall out. You MAY notice a decrease in libido, but most people including myself have it return to normal after a couple months. The theory behind propecia (and I emphasize strongly that it is a THEORY), is that by reducing the enzyme responsible for converting Testosterone to DHT, and thus reducing DHT, your hair loss will stabalize, potentially even reverse in some cases. I would go to a doc in a couple of weeks and have all your levels measured. Testosterone, DHT and a full blood panel. You need to be patient.
    Get a slow RPM juicer: Juice Cucumber, celery, spinach, green apples, mangold leaves etc...
    Use Anti viral, fungus enzymes on your scalp.

Similar Threads

  1. This sucks
    By MrBald in forum Hair Loss Rants
    Replies: 1
    Last Post: 10-12-2014, 09:32 AM
  2. Doctor said no Propecia for me. This sucks
    By deuce in forum Men's Hair Loss: Start Your Own Topic
    Replies: 4
    Last Post: 09-04-2013, 11:53 PM
  3. going bald sucks
    By confuseddude in forum Men's Hair Loss: Start Your Own Topic
    Replies: 3
    Last Post: 03-17-2013, 05:53 PM
  4. This sucks getting Propecia Warning on National TV now
    By bob13 in forum Hair Loss Treatments
    Replies: 4
    Last Post: 03-20-2012, 03:56 PM
  5. My generation sucks..
    By gusguts in forum Men's Hair Loss: Start Your Own Topic
    Replies: 6
    Last Post: 12-08-2008, 04:29 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads